MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 10MM THICKNESS SIZE C MEDIAL ARTICULAR SURFACE PROVISIONAL DO NOT IMPLANT; INSTRUMENT, KNEES

ZIMMER BIOMET, INC. 10MM THICKNESS SIZE C MEDIAL ARTICULAR SURFACE PROVISIONAL DO NOT IMPLANT; INSTRUMENT, KNEES
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Visual examination of the returned product shows sign of repeated use and is cracked / fractured.The device history record was reviewed and no discrepancies relevant to the reported event were found.The lot was manufactured on (b)(6) 2017 and has therefore been in the field for approximately five years and six months.It is unknown for how many times the device is being used.The root cause can be contributed to normal wear and tear of device.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the trial poly surface broke during removal.There was no consequences or impact to the patient.No additional information is available at the time of this report.

Brand Name
10MM THICKNESS SIZE C MEDIAL ARTICULAR SURFACE PROVISIONAL DO NOT IMPLANT
Common Device Name
INSTRUMENT, KNEES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16674183
Report Number0001825034-2023-00746
Device Sequence Number14789171
Product Code HSX
UDI-Device Identifier00880304809741
UDI-Public(01)00880304809741(10)63791079
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K161592
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42518100310
Device Lot Number63791079
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2023
Initial Report FDA Received Date04/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexFemale